# SDR 2005FA0000141

- Difficulty date: February 18, 2005
- Submitted: February 18, 2005
- Operation: General aviation
- Aircraft: N70KW
- Make and model: Cessna 525
- Aircraft serial: 5250050
- Aircraft time: 2,200 hours
- Engine: Wilint FJ44
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 99144022
- Condition: Blown
- Location: Lt Pylon
- Part time: 2,200 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, M
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION IT WAS NOTED THE PAINT ON THE LOWER SKIN OF THE LEFT PYLON WAS DISCOLORED AND BUBBLED UP. VISUAL INVESTIGATION REVEALED THE  PRECOOLER ASSEMBLY HAD FAILED, ALLOWING BLEED AIR INTO THE 6312209-1, DUCT ASSEMBLY, WHICH  CAUSED THE 6312209-1 DUCT ASSEMBLY TO FAIL, ALLOWING BLEED AIR INTO THE PYLON.  A CONDUCTIVITY CHECK OF THE COMPONENTS WHICH MAKE UP THE PYLON, PYLON SKINS AND FUSELAGE SKINS IN THE AREA OF THE PYLON SHOWED MANY OF THE COMPONENTS TEMPERATURE TO HAVE CHANGED. THE FUSELAGE SKIN IN THE PYLON AND THE AREAS SURROUNDING THE PYLON WERE NOT AFFECTED BY THE HEAT.
